# SDR JR2R20251222666

- Difficulty date: December 22, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 22,229 hours, 13,307 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 17033415405
- Condition: Damaged
- Location: Zone 500
- Part time: 22,229 hours, 13,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO LH #3 FLAP FAIRING.  REPAIRED
